TE-wave scattering by a multiangular trough in a conducting plane

Chumachenko V., Karaçuha E., Dumanli M.

Mathematical Methods in Electromagnetic Theory, MMET, Conference Proceedings, vol.2, pp.514-516, 1998 (Scopus) identifier


Electromagnetic scattering of transverse electric wave by an infinite loaded trough of a multiangular cross-section is studied using domain product technique which employs a Mathieu function expansion. The algorithm gives the possibility of a substantial variation of the geometry of the trough without turning to another mathematical model. Numerical examples are presented which demonstrate the validity and capability of the technique.